# SDR DALA2022091506138

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2405613) DURING INSPECTION FOUND CORROSION ON UPPER FLANGE OF CHANNEL FRAME STA 500 I BTW. STR-25R TO STR.-24R AT FWD CARGO COMPARTMENT. CHANNEL FRAME STA 500 I BTW. STR-25R TO STR.-24R AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-07-2R PROCEDURE 4 REPAIR 4.
